# SDR CA020121008

- Difficulty date: November 15, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 62,144 hours, 40,886 cycles
- Engine: Pwa JT8D17
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657378436
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ELEVATOR REAR SPAR  AT TRIM TAB ATTACHMENT POINT FOUND CRACKED.  ELEVATOR REMOVED FOR REPAIR, LOCATION OF DAMAGED LOCATED AT STATION 66.54 REPLACED ELEVATOR.  DAMAGE REPAIRED AS PER SRM
